Alert archive / Mississippi / Tornado Warnings in 2023
Tornado Warning 16, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Feb 16, 2023, 2:13 PM CST for Hardin County, Tennessee; Alcorn County, Tishomingo County, Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2023, 2:13 PM CST (20:13 UTC)
- Expired
- Feb 16, 2023, 3:15 PM CST
- In force
- 62 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alcorn County, MS, Tishomingo County, MS, Hardin County, TN
The radar
The Columbus AFB radar (KGWX), 119 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 12:00 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 411 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
058
WFUS54 KMEG 162013
TORMEG
MSC003-141-TNC071-162115-
/O.NEW.KMEG.TO.W.0016.230216T2013Z-230216T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
213 PM CST Thu Feb 16 2023
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northern Tishomingo County in northeastern Mississippi...
Eastern Alcorn County in northeastern Mississippi...
Southern Hardin County in west Tennessee...
* Until 315 PM CST.
* At 213 PM CST, a severe thunderstorm capable of producing a tornado
was located near Corinth, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Corinth, Iuka, J P Coleman State Park, Burnsville, Glen, Walnut
Grove, Pineflat, Farmington, Kossuth, Bacon Springs, Allentown,
Damon, Doskie, Strickland, Biggersville, Pollards Mill, Jobes,
Walker Siding, Kendrick and Winn Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8820 3500 8820 3492 8815 3489 8810
3485 8810 3480 8862 3493 8866 3500 8841
3499 8838 3500 8838 3511 8799 3501 8799
TIME...MOT...LOC 2013Z 256DEG 34KT 3487 8857
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
403
WWUS54 KMEG 162030
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
230 PM CST Thu Feb 16 2023
MSC003-141-TNC071-162115-
/O.CON.KMEG.TO.W.0016.000000T0000Z-230216T2115Z/
Tishomingo MS-Alcorn MS-Hardin TN-
230 PM CST Thu Feb 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTHERN
TISHOMINGO...NORTHEASTERN ALCORN AND SOUTHERN HARDIN COUNTIES...
At 230 PM CST, a severe thunderstorm capable of producing a tornado
was located near Glen, or 7 miles southeast of Corinth, moving east
at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
J P Coleman State Park, Glen, Walnut Grove, Pineflat, Farmington,
Damon, Doskie, Kendrick, Strickland, Pollards Mill, Winn Springs and
Red Sulphur Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8820 3500 8820 3492 8815 3489 8810
3484 8845 3498 8847 3500 8841 3499 8838
3500 8838 3511 8799 3501 8799
TIME...MOT...LOC 2030Z 256DEG 34KT 3490 8840
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$732
WWUS54 KMEG 162043
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
243 PM CST Thu Feb 16 2023
MSC003-162052-
/O.CAN.KMEG.TO.W.0016.000000T0000Z-230216T2115Z/
Alcorn MS-
243 PM CST Thu Feb 16 2023
...THE TORNADO WARNING FOR NORTHEASTERN ALCORN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for northeastern
Mississippi...and west Tennessee.
LAT...LON 3501 8799 3501 8820 3499 8820 3492 8815
3489 8810 3488 8834 3490 8837 3499 8836
3499 8838 3500 8838 3511 8799
TIME...MOT...LOC 2042Z 256DEG 34KT 3493 8826
$$
MSC141-TNC071-162115-
/O.CON.KMEG.TO.W.0016.000000T0000Z-230216T2115Z/
Tishomingo MS-Hardin TN-
243 PM CST Thu Feb 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTHERN
TISHOMINGO AND SOUTHERN HARDIN COUNTIES...
At 242 PM CST, a severe thunderstorm capable of producing a tornado
was located near Pineflat, or near J P Coleman State Park, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
J P Coleman State Park, Walnut Grove, Pineflat, Damon, Doskie,
Pollards Mill, Winn Springs and Red Sulphur Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8799 3501 8820 3499 8820 3492 8815
3489 8810 3488 8834 3490 8837 3499 8836
3499 8838 3500 8838 3511 8799
TIME...MOT...LOC 2042Z 256DEG 34KT 3493 8826
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$522
WWUS54 KMEG 162055
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
255 PM CST Thu Feb 16 2023
MSC141-162105-
/O.CAN.KMEG.TO.W.0016.000000T0000Z-230216T2115Z/
Tishomingo MS-
255 PM CST Thu Feb 16 2023
...THE TORNADO WARNING FOR NORTHERN TISHOMINGO COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for west
Tennessee.
LAT...LON 3501 8799 3501 8820 3506 8816 3511 8799
TIME...MOT...LOC 2055Z 256DEG 34KT 3496 8811
$$
TNC071-162115-
/O.CON.KMEG.TO.W.0016.000000T0000Z-230216T2115Z/
Hardin TN-
255 PM CST Thu Feb 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR
SOUTHEASTERN HARDIN COUNTY...
At 255 PM CST, a severe thunderstorm capable of producing a tornado
was located near J P Coleman State Park, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Walnut Grove and Pollards Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8799 3501 8820 3506 8816 3511 8799
TIME...MOT...LOC 2055Z 256DEG 34KT 3496 8811
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$267
WWUS54 KMEG 162107
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
307 PM CST Thu Feb 16 2023
TNC071-162117-
/O.EXP.KMEG.TO.W.0016.000000T0000Z-230216T2115Z/
Hardin TN-
307 PM CST Thu Feb 16 2023
...THE TORNADO WARNING FOR SOUTHEASTERN HARDIN COUNTY WILL EXPIRE AT
315 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CST for west
Tennessee.
LAT...LON 3501 8799 3501 8820 3506 8816 3511 8799
TIME...MOT...LOC 2107Z 256DEG 34KT 3499 8798
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 16, 11:36 AM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Feb 16, 11:36 AM CST, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1136 AM CST Thu Feb 16 2023 ...New AVIATION... .SYNOPSIS... Issued at 324 AM CST Thu Feb 16 2023 Showers and thunderstorms will lift through the Midsouth today, along and ahead of a slow-moving cold front. A few of the thunderstorms may reach severe limits before exiting northeast Mississippi late this afternoon. Damaging winds will be the primary severe weather threat, accompanied by secondary threats of tornadoes, flash flooding and large hail. Following the passage of the cold front today, cooler and less humid weather will prevail over the Midsouth Friday and the weekend. Saturday morning's low temperatures will cool into the 20s over most of the Midsouth. Thereafter, temperatures will gradually each day through Tuesday, when daytime highs reach the 70s. Tuesday's warmth will precede a chance of showers and thunderstorms Tuesday night. && .DISCUSSION... (Today through Wednesday) Issued at 324 AM CST Thu Feb 16 2023 GOES water vapor imagery shows a positively tilted longwave trough over the 4-corners area. Downstream of the trough, southwesterly flow aloft extended from TX through the lower MS River and Ohio River valleys. Divergent flow aloft was evident on thunderstorm anvils over the Midsouth and lower Ohio River Valley. 06Z SHV sounding showed 2300 J/kg of mixed layer CAPE, leading credence to RAP-based SPC mesoanalysis MLCAPE estimate of 2500 J/kg over central AR at 08Z. Closer to home, MLCAPE ranged from 1000-2000 J/kg, per the RAP-based SPC Mesoanalysis page. KNQA VAD hodograph showed 0-3km SRH of 470 m2/s2 at 0735Z. Instability and shear aside, late evening and overnight convection has remained relatively shallow. This may change toward sunrise, with midlevel height falls and the approach of a surface cold front. Tornado warnings have been issued over northwest into north central AR early this morning, just east of a surface low along the cold front. This front will push through the Midsouth today, passing through Memphis by noon, and preceded by one or more convective lines. Today's greatest severe risk will occur over northeast MS where the cold front will intercept afternoon instability and deep layer shear. 06Z HRRR depicts MLCAPE of 1800 J/kg at Tupelo and 0-3km SRH of 250 m2/s2. Flash flooding will be possible, with precipitable water values around 1.7 inches, and storms training along the cold front. Given the saturated soils and elevated streamflows across this area, urban and small stream flooding is quite possible. Following the passage of the cold front late this afternoon, cool and dry continental surface high pressure will settle into the Midsouth. The center of this pressure ridge will settle over the Midsouth, along and east of the MS River Friday night. Dry air and calm winds will set up prime radiational cooling conditions, with Saturday morning's lows forecast to drop into the 20s regionwide. West/southwest zonal flow aloft will prevail from Sunday through early next week. Midsouth surface temperatures will progressively warm through the period, returning to the upper 60s and lower 70s by Tuesday. Modified maritime air will accompany the warmer temperatures, with surface dewpoints in the 50s. Modest convective instability will accompany a passing shortwave trough Tuesday night. The forecast will carry a slight chance of thunderstorms Tuesday night, but at this time, convective parameters appear insufficient for severe storms. PWB && .AVIATION... (18Z TAFS) Issued at 1117 AM CST Thu Feb 16 2023 Showers and thunderstorms continue to affect areas just east of the Mississippi River ahead and along a cold front. Showers and thunderstorms will spread into the KMKL and KTUP areas. Periods of IFR ceilings ahead of the front will improve to MVFR ceilings behind the front and will continue for the remainder of the forecast period. Winds will be from the south at 10 to 15 knots with higher gusts ahead of the front. Winds behind the front will be mainly from the northwest at 10 to 15 knots and gusty. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...PWB AVIATION...ARS
In the hours before
Local storm report, Feb 16, 9:32 AM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
932 AM CST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 S GATES 35.82N 89.41W
02/16/2023 M5.35 INCH LAUDERDALE TN COCORAHS
&&
MJLocal storm report, Feb 16, 9:35 AM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 AM CST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN 1 E DIXONVILLE 35.43N 89.72W
02/16/2023 M3.11 INCH TIPTON TN COCORAHS
&&
MJLocal storm report, Feb 16, 9:40 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL 3 E GREENFIELD 35.68N 90.66W
02/16/2023 E0.88 INCH POINSETT AR TRAINED SPOTTER
NICKEL-SIZED HAIL REPORTED IN THE CENTRAL
COMMUNITY.
&&
MJLocal storm report, Feb 16, 11:17 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1117 AM CST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM FLASH FLOOD 5 SSW PURYEAR 36.38N 88.37W
02/16/2023 HENRY TN TRAINED SPOTTER
WHITLOCK ROAD IMPASSABLE DUE TO FLASH
FLOODING. ODOM ROAD IS WASHED OUT AND
IMPASSABLE.
&&
MJLocal storm report, Feb 16, 11:33 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG 2 NW CLARKSBURG 35.90N 88.42W
02/16/2023 CARROLL TN EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWN ALONG DOLLAR HILL
ROAD NEAR THE INTERSECTION WITH CARNAL ROAD.
&&
MJLocal storm report, Feb 16, 11:43 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 AM CST THU FEB 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM FLASH FLOOD 3 SE TRENTON 35.94N 88.91W
02/16/2023 GIBSON TN EMERGENCY MNGR
SAMMONS ROAD AND HARPERS CHAPEL ROAD ARE
WASHED OUT DUE TO FLASH FLOODING.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 8:52 PM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 38 min |
| Feb 15, 9:22 PM CST | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 23 min |
| Feb 15, 9:40 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby | 50 min |
| Feb 15, 9:48 PM CST | Special Weather Statement | MEG | Lauderdale | 27 min |
| Feb 15, 10:09 PM CST | Areal Flood Advisory | MEG | Fayette, Hardeman | 2 hr |
| Feb 15, 10:23 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison | 12 min |
| Feb 15, 10:25 PM CST | Special Weather Statement | MEG | Dyer | 35 min |
| Feb 15, 10:37 PM CST | Special Weather Statement | MEG | Madison | 23 min |
| Feb 15, 10:56 PM CST | Special Weather Statement | MEG | Lake | 19 min |
| Feb 16, 12:41 AM CST | Areal Flood Advisory | MEG | Chester, Decatur, Henderson | 3 hr |
| Feb 16, 3:49 AM CST | Areal Flood Advisory | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 2 more | 116 min |
| Feb 16, 4:20 AM CST | Areal Flood Advisory | MEG | Crockett, Dyer, Gibson, Haywood, Henry, Lauderdale and 2 more | 3 hr |
| Feb 16, 4:36 AM CST | Tornado Warning | MEG | Gibson, Henry, Weakley | 39 min |
| Feb 16, 4:39 AM CST | Severe Thunderstorm Warning | MEG | Henry, Weakley | 51 min |
| Feb 16, 4:39 AM CST | Tornado Warning | MEG | Henry, Weakley | 51 min |
| Feb 16, 4:53 AM CST | Flash Flood Warning | MEG | Gibson | 3 hr |
| Feb 16, 5:00 AM CST | Flash Flood Warning | MEG | Weakley | 3 hr |
| Feb 16, 5:24 AM CST | Flash Flood Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 2 hr |
| Feb 16, 5:25 AM CST | Flash Flood Warning | MEG | Henry, Weakley | 3 hr |
| Feb 16, 5:40 AM CST | Areal Flood Advisory | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 110 min |
| Feb 16, 5:41 AM CST | Tornado Warning | MEG | Carroll, Gibson, Henderson, Madison | 49 min |
| Feb 16, 6:53 AM CST | Areal Flood Advisory | MEG | Carroll, Gibson, Henry | 4 hr |
| Feb 16, 7:25 AM CST | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Lauderdale | 5 hr |
| Feb 16, 7:49 AM CST | Flash Flood Warning | MEG | Carroll, Henry, Weakley | 5 hr |
| Feb 16, 9:48 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 21 hr |
| Feb 16, 11:49 AM CST | Areal Flood Advisory | MEG | Shelby | 56 min |
| Feb 16, 12:13 PM CST | River Flood Advisory | MEG | Decatur, Hardin | 14 days |
| Feb 16, 12:17 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 19 min |
| Feb 16, 12:25 PM CST | Areal Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Lauderdale and 4 more | 6 hr |
| Feb 16, 12:30 PM CST | Areal Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 6 hr |
| Feb 16, 12:58 PM CST | Tornado Warning | MEG | Benton, Carroll, Decatur, Henderson | 32 min |
| Feb 16, 1:38 PM CST | Tornado Warning | MEG | Hardin, McNairy | 23 min |
| Feb 15, 8:35 PM CST | Special Weather Statement | MEG | Tunica | 25 min |
| Feb 15, 8:37 PM CST | Special Weather Statement | MEG | Tate | 23 min |
| Feb 15, 8:52 PM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 38 min |
| Feb 15, 8:59 PM CST | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 46 min |
| Feb 16, 3:19 AM CST | Special Weather Statement | MEG | DeSoto, Tate, Tunica | 26 min |
| Feb 16, 1:28 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 47 min |
| Feb 16, 1:35 PM CST | Tornado Warning | MEG | Alcorn, Tippah | 40 min |
| Feb 16, 2:28 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 47 min |
| Feb 16, 2:30 PM CST | Areal Flood Advisory | MEG | Alcorn | 2 hr |
| Feb 16, 3:02 PM CST | Tornado Warning | MEG | Prentiss, Tishomingo | 15 min |
| Feb 16, 3:45 PM CST | Tornado Warning | MEG | Itawamba, Monroe | 45 min |
| Feb 16, 4:18 PM CST | Special Weather Statement | MEG | Monroe | 27 min |
Nearby
Tornado Warnings in Mississippi, 2023Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.